# SDR UIEA2021040700854

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,617 hours, 18,650 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 368530095379205
- Part serial: NSN
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FWD SEAL DEPRESSOR UPPER SECTION DAMAGED.( REMOVED DAMAGED SEAL DEPRESSOR LOCATED, DRILLED DEBURRED AND INSTALLED NEW SEAL  DEPRESSOR AT MAIN CARGO DOOR CUT OUT FWD UPPER SIDE PER B767-300 SRM 51-40-02-0G-0. )
